# SDR GTIA020890

- Difficulty date: July 14, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N819NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48016
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PANEL 1120C HAS A DENT, BARE METAL.  DENT OUT OF LIMITS.  FABRICATED DOUBLER.  INSTALLED REPAIR DOUBLER.  (M)
